# SDR SIMA20150605002

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 36,816 hours, 33,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 72406
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS2 CHECK, FOUND EMER LIGHTS NOT ILLUMINATING, FLOOR STRIPS 6, 7 & 8.  R & R NR 4 BATTERY POWER SUPPLY IAW MM 33-50-04.  R & R NR 4 BATTERY IAW MM 33-50-04.  OPERATIONS CHECKED GOOD.  CHARGER ASSEMBLY BATTERY, PN BA5-0933-901 & SN C01447.
